Robust stabilization of uncertain stochastic neutral systems with multiple delays

Chien Yu Lu, Jason Sheng-Hon Tsai, Te Jen Su

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, we first deal with the robust stability of uncertain linear stochastic differential delay neutral systems. Moreover, we extend the proposed theory to discuss the robust stabilization of uncertain stochastic differential delay neutral systems. The proposed results are given in terms of linear matrix inequalities and the delay bound can be computed by using the LMI techniques.

Original languageEnglish
Pages (from-to)2044-2045
Number of pages2
JournalProceedings of the American Control Conference
Volume3
Publication statusPublished - 2002

Fingerprint

Linear matrix inequalities
Stabilization
Robust stability

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering

Cite this

@article{b0c2ba586c4c4103a248ed9ff139f15f,
title = "Robust stabilization of uncertain stochastic neutral systems with multiple delays",
abstract = "In this paper, we first deal with the robust stability of uncertain linear stochastic differential delay neutral systems. Moreover, we extend the proposed theory to discuss the robust stabilization of uncertain stochastic differential delay neutral systems. The proposed results are given in terms of linear matrix inequalities and the delay bound can be computed by using the LMI techniques.",
author = "Lu, {Chien Yu} and Tsai, {Jason Sheng-Hon} and Su, {Te Jen}",
year = "2002",
language = "English",
volume = "3",
pages = "2044--2045",
journal = "Proceedings of the American Control Conference",
issn = "0743-1619",
publisher = "Institute of Electrical and Electronics Engineers Inc.",

}

Robust stabilization of uncertain stochastic neutral systems with multiple delays. / Lu, Chien Yu; Tsai, Jason Sheng-Hon; Su, Te Jen.

In: Proceedings of the American Control Conference, Vol. 3, 2002, p. 2044-2045.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Robust stabilization of uncertain stochastic neutral systems with multiple delays

AU - Lu, Chien Yu

AU - Tsai, Jason Sheng-Hon

AU - Su, Te Jen

PY - 2002

Y1 - 2002

N2 - In this paper, we first deal with the robust stability of uncertain linear stochastic differential delay neutral systems. Moreover, we extend the proposed theory to discuss the robust stabilization of uncertain stochastic differential delay neutral systems. The proposed results are given in terms of linear matrix inequalities and the delay bound can be computed by using the LMI techniques.

AB - In this paper, we first deal with the robust stability of uncertain linear stochastic differential delay neutral systems. Moreover, we extend the proposed theory to discuss the robust stabilization of uncertain stochastic differential delay neutral systems. The proposed results are given in terms of linear matrix inequalities and the delay bound can be computed by using the LMI techniques.

UR - http://www.scopus.com/inward/record.url?scp=0036343669&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036343669&partnerID=8YFLogxK

M3 - Article

VL - 3

SP - 2044

EP - 2045

JO - Proceedings of the American Control Conference

JF - Proceedings of the American Control Conference

SN - 0743-1619

ER -